I am 66 years old and have been getting recently for the first time pimples on my head. I am taking antiobiotics from my doctor. They are painful and sometimes large. It's becoming a big worry and I can't fine the cause. How can I get rid of this condition and what may be the cause? Thank you.
Are you taking any other medications like steroids for underlying medical conditions like asthma? Corticosteroids, hormonal problems, stress and poor diet may lead to pimples in adults. If this is the case, your doctor has to elicit a complete personal and family history from you to help ascertain the cause. Allergies may also cause pimple like flares on the skin. This sounds like a cystic form of acne. Oral antibiotics should be completed and if these persist intralesional injection of steroid may resolve the swelling and the redness.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.